Taken two injections of Bureslin so far (on long protocol) and since starting have felt really nauseous, dizzy and a bad headache. I felt worse after my 2nd one this morning and didn't go to work as I didn't feel safe to drive. Does it get any better? DH thinks I should have called the clinic and for advice or different drugs but I think is just part of it and I just need to power through. He thinks if I get bad side effects it might ruin our chance of a positive outcome.TIA xx
Bureslin side effects : Taken two... - Fertility Network UK
It is sadly. The headaches are the worst! I ended up in hospital with mine. There’s no alternative, not one that doesn’t do the same thing anyway, which is working on your pituitary gland. It does get better once you start the next lot of drugs. Take paracetamol and drink lots of water. I found heat helped lots although I never got rid of the headaches completely xx
Thank you Tugsgirl! I have experienced side effects of drugs before and after looking into it these seen fairly minor compared to some of them. I did my injection earlier again this morning @5.30 then slept for another hour and I feel that has made a difference rather than doing it and then moving around straight after. Will follow your advice. Think DH is just worried as it's our 1st cycle. Xx
I felt terrible on them. Thankfully I took them at 7pm each evening. I was usually in bed by 9pm. Felt so tired, drowsy and bad heads. They did ease when I started the next drugs but unfortunately I took ages to down regulate. I ended up on buserelin for 11 weeks. The only thing to help was drinking lots of water. Hope you down reg soon.
Burselin is a hormonal regulatory medicine. Just like the other medicines it has both positive and negative impacts. The side effects are observed in only one out of ten women. The most common side effect is the development of menopause like symptoms. In some caes the users might feel dizzy too. Stomach problems can also happen. The period cycle is also disturbed.
Hey lovely, side effects are a bit crap. With Buserelin I found the first one gave me a headache but after that it was just the occasional small red rash and rice crispy (those white bumps you get when it’s slow to dissipate).
Trust your gut. If you continue to get headaches/ dizziness speak to your doctor. Make sure you are drinking plenty of water and eating regular balanced meals. When you feel rough self care can sometimes go out the window.
Good luck with your cycle x
Thank you CJem18. Looking into it it all seems pretty normal. I think DH was worried as I am quite sensitive to side effects on drugs so much so I have drug induced lupus from acne tablets I took as a teenager- as result i' m not supposed to take oestrogen as it can cause into flare up but when you want a baby so much I think you will do anything. Your kind response has made me feel a lot better. Trying to be positive about it all as we're unexplained and never been pregnant in 2years 8 months of trying but they believe we have age on our side. The support and advice on here as been amazing- no one else in our families has gone through this so we felt a bit isolated. I haven't read your story but I hope you have or had a positive outcome xx
Headaches are totally normal on that stuff unfortunately. You do just get more used to it and the oestrogen will make you feel ten times better. Good luck! Xx